| Model Number |
ZZ19KN70ZZZ006N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection: the sample was visually inspected at a distance of 12" under normal lighting to received unit, in order to detect any damage on the unit.No discrepancies detected.Functional test: sample was tested using lt-4-2-072, the following gauge from of lt-4-2-072 was used for the test: the circuit did not pass the leak test.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that during a pre-use check, the customer noticed the air pressure within the circuit did not reach the specified value.They suspected air leak occurred in the product.No patient injury reported.